The dual of weak L p
Annales de l'Institut Fourier, Volume 25 (1975) no. 2, pp. 81-126.

For 1<p<, a characterization is given of the dual space of weak L p taken over a non atomic measure space.

Soit 1<p<. Nous donnons une caractérisation de l’espace dual de L p -faible sur un espace mesuré non-atomique.

@article{AIF_1975__25_2_81_0,
     author = {Cwikel, Michael},
     title = {The dual of weak $L^p$},
     journal = {Annales de l'Institut Fourier},
     pages = {81--126},
     publisher = {Institut Fourier},
     volume = {25},
     number = {2},
     year = {1975},
     doi = {10.5802/aif.556},
     zbl = {0301.46025},
     mrnumber = {53 #11355},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.556/}
}
TY  - JOUR
AU  - Cwikel, Michael
TI  - The dual of weak $L^p$
JO  - Annales de l'Institut Fourier
PY  - 1975
DA  - 1975///
SP  - 81
EP  - 126
VL  - 25
IS  - 2
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.556/
UR  - https://zbmath.org/?q=an%3A0301.46025
UR  - https://www.ams.org/mathscinet-getitem?mr=53 #11355
UR  - https://doi.org/10.5802/aif.556
DO  - 10.5802/aif.556
LA  - en
ID  - AIF_1975__25_2_81_0
ER  - 
%0 Journal Article
%A Cwikel, Michael
%T The dual of weak $L^p$
%J Annales de l'Institut Fourier
%D 1975
%P 81-126
%V 25
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.556
%R 10.5802/aif.556
%G en
%F AIF_1975__25_2_81_0
Cwikel, Michael. The dual of weak $L^p$. Annales de l'Institut Fourier, Volume 25 (1975) no. 2, pp. 81-126. doi : 10.5802/aif.556. http://www.numdam.org/articles/10.5802/aif.556/

[1] E. Bishop and R.R. Phelps, A proof that every Banach space is subreflexive, Bull. Amer. Math. Soc., 67 (1961), 97-98.

[2] M. Cwikel, On the conjugates of some function space, Studia Math., 45 (1973), 49-55. | MR | Zbl

[3] M. Cwikel, Some results in the Lions-Peetre interpolation theory, Thesis, Weizmann Institute of Science, 1973. | MR | Zbl

[4] M. Cwikel and Y. Sagher, L(p, ∞)*, Indiana Univ. Math. J., 21 (1972), 781-786.

[5] N. Dunford and J.T. Schwartz, Linear Operators, Part I : General Theory, Interscience, New York 1958. | MR | Zbl

[6] R.A. Hunt, On L(p,q) spaces, L'Enseignement Math., 12 (1966), 249-276. | MR | Zbl

[7] R.C. James, Reflexivity and the sup of linear functionals, Israël J. Math., 13 (1972), 289-330. | MR | Zbl

[8] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc., 165 (1972), 207-226. | MR | Zbl

Cited by Sources: